Alert archive / Nebraska / Wind Advisories in 2016

Wind Advisory 7, NWS Omaha, NE

April 5, 201623 counties in Nebraska; 4 counties in Iowa

NWS Omaha, NE issued this wind advisory at Apr 5, 2016, 5:17 PM CDT for 23 counties in Nebraska; 4 counties in Iowa. It took effect at Apr 6, 2016, 5:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 5:17 PM CDT (22:17 UTC)
In effect from
Apr 6, 2016, 5:00 AM CDT
Expired
Apr 6, 2016, 3:33 PM CDT
In force
11 hr
Issued by
NWS Omaha, NE
All 27 counties

Harrison County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 51 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 467 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
467 m²/s²
0-3 km storm-relative helicity
825 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

419 
WWUS73 KOAX 052217
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
517 PM CDT TUE APR 5 2016

...STRONG NORTHWEST WINDS ON WEDNESDAY...

.A STRONG LOW PRESSURE SYSTEM DIVING THROUGH THE PLAINS WILL BRING
NORTHWEST WINDS 30 TO 40 MPH WITH SOME GUSTS TO 50 MPH FOR MUCH OF
THE AREA FROM MID MORNING THROUGH LATE AFTERNOON.

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-
060630-
/O.NEW.KOAX.WI.Y.0007.160406T1400Z-160406T2300Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE-
PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA
517 PM CDT TUE APR 5 2016

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CDT WEDNESDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 30 TO 40 MPH
  RANGE BY MID MORNING. GUSTS TO 50 MPH WILL BE COMMON THROUGH THE
  LATE MORNING AND EARLY AFTERNOON. A GRADUAL DECREASE IN WIND
  SPEEDS IS EXPECTED BY LATE IN THE DAY. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ON EAST WEST
  ROADS. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES IN OPEN
  AREAS. AND TRASH CANS AND OTHER OBJECTS COULD BE BLOWN ABOUT BY
  THESE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
748 
WWUS73 KOAX 060401
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1101 PM CDT TUE APR 5 2016

...STRONG NORTHWEST WINDS ON WEDNESDAY...

.A STRONG LOW PRESSURE SYSTEM DIVING THROUGH THE PLAINS WILL
BRING NORTHWEST WINDS 30 TO 40 MPH WITH SOME GUSTS TO 50 MPH FOR
MUCH OF THE AREA FROM MID MORNING THROUGH LATE AFTERNOON.

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-
061215-
/O.CON.KOAX.WI.Y.0007.160406T1400Z-160406T2300Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE-
PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA
1101 PM CDT TUE APR 5 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CDT
WEDNESDAY...

* WINDS...NORTHWEST WINDS WILL BEGIN TO PICK UP DURING THE EARLY
  MORNING AND REACH THE 30 TO 40 MPH RANGE BY MID MORNING. GUSTS
  TO 50 MPH WILL BE COMMON THROUGH THE LATE MORNING AND EARLY
  AFTERNOON. A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED BY LATE
  IN THE DAY.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ON EAST 
  WEST ROADS. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES IN 
  OPEN AREAS. AND TRASH CANS AND OTHER OBJECTS COULD BE BLOWN 
  ABOUT BY THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOBERT
239 
WWUS73 KOAX 060853
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
353 AM CDT WED APR 6 2016

NEZ065>067-078-061700-
/O.EXB.KOAX.WI.Y.0007.160406T1300Z-160406T2300Z/
SEWARD-LANCASTER-CASS-SALINE-
INCLUDING THE CITIES OF...SEWARD...MILFORD...LINCOLN...
PLATTSMOUTH...CRETE...WILBER
353 AM CDT WED APR 6 2016

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  UP 40 TO 50 MPH POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS
  EXPECTED BY LATE IN THE DAY.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES
  IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD BE
  BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. 

&&

$$

NEZ011-012-016-017-030-031-061700-
/O.EXT.KOAX.WI.Y.0007.160406T1000Z-160406T2300Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-MADISON-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD...NORFOLK
353 AM CDT WED APR 6 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP 40 TO 50 MPH
  POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED BY LATE
  IN THE DAY.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES
  IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD BE
  BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

IAZ043-055-056-069-NEZ015-018-032>034-042>045-050>053-061700-
/O.EXT.KOAX.WI.Y.0007.160406T1300Z-160406T2300Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA
353 AM CDT WED APR 6 2016

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  UP 40 TO 50 MPH POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS
  EXPECTED BY LATE IN THE DAY.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES
  IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD BE
  BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. 

&&

$$

DEWALD
589 
WWUS73 KOAX 061559 AAA
NPWOAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1059 AM CDT WED APR 6 2016


NEZ011-012-016-017-030-031-062300-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-160406T2300Z/
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-MADISON-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
ALBION...ST. EDWARD...NORFOLK
1059 AM CDT WED APR 6 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 50
  MPH POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED BY
  LATE AFTERNOON.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT 
  TIMES IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD 
  BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

IAZ043-055-056-069-NEZ015-018-032>034-042>045-050>053-065>067-078-
062300-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-160406T2300Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...PENDER...
MACY...WALTHILL...WINNEBAGO...WAYNE...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...
YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...SEWARD...
MILFORD...LINCOLN...PLATTSMOUTH...CRETE...WILBER
1059 AM CDT WED APR 6 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 50
  MPH POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED BY
  LATE AFTERNOON. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT 
  TIMES IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD 
  BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
977 
WWUS73 KOAX 062033
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
333 PM CDT WED APR 6 2016

...STRONG WINDS FORECAST AGAIN THURSDAY...

.NORTHWEST WINDS THIS AFTERNOON WILL GRADUALLY DECREASE. THEN AN
INCREASE IS EXPECTED AGAIN THURSDAY MID TO LATE MORNING WHEN
NORTHWEST WINDS COULD GUST TO 50 MPH THROUGH THE AFTERNOON.

IAZ043-NEZ011-012-015>018-030>034-042-070445-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-160406T2300Z/
/O.NEW.KOAX.WI.Y.0008.160407T1500Z-160407T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS
333 PM CDT WED APR 6 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY...
...WIND ADVISORY THIS AFTERNOON IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY.
THE WIND ADVISORY HAS BEEN CANCELLED. 

* TIMING...STRONG NORTHWEST WINDS COULD GUST TO 40 MPH BRIEFLY
  THIS AFTERNOON...THEN A GRADUAL DECREASE IS FORECAST TONIGHT.
  HOWEVER STRONG NORTHWEST WINDS WILL AGAIN PICK UP THURSDAY MID
  MORNING.

* WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 50 
  MPH POSSIBLE. A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED BY 
  LATE AFTERNOON THURSDAY. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES AT 
  TIMES IN OPEN AREAS. TRASH CANS AND OTHER LOOSE OBJECTS COULD 
  BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ055-056-069-NEZ043>045-050>053-065>067-078-062145-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-160406T2300Z/
HARRISON-SHELBY-POTTAWATTAMIE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...SCHUYLER...FREMONT...BLAIR...
DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
CRETE...WILBER
333 PM CDT WED APR 6 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY. 

WE STILL MAY OCCASIONALLY SEE NORTHWEST WINDS AROUND 25 MPH WITH
GUSTS TO 35 MPH THROUGH ABOUT 6 PM. BUT A GRADUAL DECREASE IN
WINDS IS FORECAST THROUGH THE LATE AFTERNOON AND EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 5, 4:05 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 5, 4:05 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
405 PM CDT TUE APR 5 2016

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 400 PM CDT TUE APR 5 2016

UPPER LOW/TROUGH MOVING INTO THE WESTERN DAKOTAS THIS AFTERNOON WILL
SWING THROUGH THE REGION TONIGHT...WITH MAINLY NORTHWEST FLOW ALOFT
TO FOLLOW THROUGH THE END OF THE WEEK. THIS WILL PUT EASTERN
NEBRASKA AND WESTERN IOWA GENERALLY CLOSE TO NORMAL ON TEMPERATURES
TO END THE WEEK...WITH HIGHS A FEW DEGREES ABOVE OR BELOW NORMAL
EACH DAY. AND AFTER INITIAL BOUT WITH PRECIPITATION THIS
EVENING...RAIN/SNOW CHANCES ARE MINIMAL THROUGH FRIDAY.

SURFACE TROUGH WAS ANALYZED NORTH/SOUTH FROM EASTERN SOUTH DAKOTA
INTO CENTRAL NEBRASKA THIS AFTERNOON. THIS BOUNDARY WILL SETTLE INTO
EASTERN NEBRASKA BY EARLY EVENING WHILE INCREASING BAROCLINICITY AS
COOLER SURFACE AIR INVADES THROUGH SOUTH DAKOTA. LATEST HI-RES MODEL
DATA SUGGEST FRONT JUST SOUTHEAST OF INTERSTATE 80 BY 00Z. MARGINAL
RISK OF SEVERE EXISTS ALONG AND AHEAD OF FRONT AS PER SPC DAY1
OUTLOOK. APPEARS TO BE A SMALL WINDOW OF OPPORTUNITY FOR STORMS LATE
THIS AFTERNOON AND EARLY EVENING WHEN VERY STEEP MID LEVEL LAPSE
RATES OVERSPREAD WEAK INSTABILITY ALONG FRONT. LATEST RAP FORECAST
SOUNDINGS SUGGEST MUCAPE BETWEEN 500-1000 J/KG SOUTH OF FRONT THIS
AFTERNOON...WHICH MAY BE ENOUGH TO PRODUCE A LITTLE HAIL GIVEN 50KT
OF BULK SHEAR. HOWEVER IS A MORE LIKELY SEVERE THREAT AS SOUNDINGS
HAVE THAT CLASSIC LOADED GUN LOOK DUE TO DRY LOW LEVEL MOISTURE
PROFILE.

NORTH OF THE FRONT...SCATTERED SHOWERS ARE POSSIBLE THROUGH THE
EVENING ACROSS ALL OF EASTERN NEBRASKA AND WESTERN IOWA AS JET
SEGMENT/VORT MAX OVERRIDES COOLER SURFACE AIR. ALL PRECIPITATION
SHOULD BE ENDING BY OR SHORTLY AFTER MIDNIGHT AS MOISTURE IS SHUNTED
EAST IN DRY SLOT ATTENDANT TO MID LEVEL TROUGH. COOLER NORTHWEST
WINDS FOLLOW FOR THE REST OF THE NIGHT AND WEDNESDAY. AND THOSE
WINDS WILL LIKELY REACH ADVISORY LEVELS FOR MUCH OF THE CWA. 850
WINDS OF 45 OT 55KT AND NEARLY UNIDIRECTIONAL FLOW THROUGH THE
SOUNDING SUGGEST EFFICIENT MOMENTUM TRANSFER WILL PUSH SURFACE WINDS
INTO THE 30 TO 40 MPH RANGE...WITH GUSTS TO 50 POSSIBLE IN OUR
NORTH.

GRADIENT SLACKENS QUITE A BIT LATER IN THE DAY WEDNESDAY AHEAD OF
ANOTHER WEAK COOL FRONT DROPPING INTO THE AREA. A SIMILAR SCENARIO
IS FORECAST LATER THURSDAY NIGHT INTO FRIDAY WITH THE WEAK FRONT
SLIPPING SOUTH FRIDAY MORNING. WHILE LIGHT PRECIP MAY BE POSSIBLE
WITH EACH OF THESE BOUNDARIES...GENERALLY DRY ATMOSPHERE WILL
PRECLUDE MENTION FOR NOW. THE BEST CHANCE BEYOND THIS EVENING WILL
BE WEDNESDAY WHEN COLD AIR ALOFT UNDER CYCLONIC FLOW REGIME COULD
TRIGGER A SCATTERED SHOWER OR TWO. OTHERWISE EXPECT HIGHS TO REACH
THE 50S FOR HIGHS...LOWER 60S IN SOUTHEAST NEBRASKA...EACH
DAY...WITH LOWS GENERALLY IN THE 30S AND 40S.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 400 PM CDT TUE APR 5 2016

A SLOWLY EVOLVING UPPER FLOW PATTERN WILL OCCUR DURING THE LONG
RANGE PERIOD. DEEP TROUGH IN THE GREAT LAKES AND SOUTHEAST U.S.
FRIDAY EVENING WILL GRADUALLY SHIFT EAST AS DAMPENED RIDGING MOVES
OVER THE PLAINS FOR THE WEEKEND. THIS IS GENERALLY A DRY FLOW
PATTERN FOR US...BUT GFS AND ECMWF SUGGEST SOME ELEVATED CONVECTION
COULD FIRE SATURDAY NIGHT WHEN STRONG LOW LEVEL JET POINTS AT
EASTERN NEBRASKA. ALSO...A COLD FRONT WILL ENTER THE REGION LATER
SUNDAY AFTERNOON AS ANOTHER DEEP LOW SETTLES THROUGH THE CANADIAN
PLAINS TOWARD THE GREAT LAKES FOR MONDAY AND TUESDAY. SHOWERS AND
THUNDERSTORMS WILL AGAIN BE POSSIBLE WITH THIS FRONT INTO SUNDAY
NIGHT. OTHERWISE EXPECT WARMING TEMPERATURES THROUGH SUNDAY AHEAD OF
FRONT...WITH HIGHS IN THE 70S THEN...AND COOLER 50S OR 60S TO START
NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY)
ISSUED AT 1214 PM CDT TUE APR 5 2016

SFC CDFNT WILL BE MOVG ACROSS THE TAF SITES LATE THIS AFTN AT KOFK
AND EARLY THIS EVNG AT KOMA/KLNK. SCT MID-LEVEL CLOUDS ARE
EXPECTED THIS AFTN ALONG WITH GUSTY S/SE WINDS. WE WILL INCLUDE
TEMPO GROUPS FOR SCT SHRA EXPECTED TO DVLP AHEAD OF THE COLD
FRONT FROM LATE THIS AFTN AND CONT INTO THE EVNG...WHICH MAY
AFFECT ALL 3 TAF SITES. WILL NOT INCLUDE THUNDER AT THIS TIME AS
LATEST GUIDANCE INDCS THESE WILL LIKELY BE JUST SOUTH OF THE
KLNK/KOMA SITES. GUSTY NORTHWEST WINDS WILL INCREASE LATE TONIGHT
AND CONT THROUGH THE MRNG ON WED WITH AN INCREASE IN A VFR SC
DECK.

&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...BOUSTEAD
Hazardous weather outlook, Apr 5, 11:45 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 AM CDT TUE APR 5 2016

IAZ043-NEZ011-012-015>018-030>034-042>044-050-060645-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-
1145 AM CDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH WILL BE
POSSIBLE BOTH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

IAZ055-056-069-079-080-090-091-NEZ045-051>053-065>068-078-088>093-
060645-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1145 AM CDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA...GENERALLY AFTER 6 PM THROUGH THE
EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN
ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS POSSIBLE.
THE GREATEST THREAT OF STRONG STORMS WILL GENERALLY BE SOUTH OF A
LINE FROM BEATRICE TO NEBRASKA CITY TO RED OAK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH WILL BE
POSSIBLE BOTH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

Nearby

Wind Advisories in Nebraska, 2016Wind Advisories in Iowa, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.